# SDR AALA202407233535

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 36,429 hours, 15,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MEGAPHONE IN FORWARD CLOSET INOPERATIVE. INSTALLED SERVICEABLE BATTERIES. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
